# SDR CALA2016112500963

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,078 hours, 20,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Condition: Unserviceable
- Location: L1 Door
- Part time: 47,889 hours, 16,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR HAS A ROD PROTRUDING FROM THE SKIRT. REMOVED AND REPLACED L-1 DOOR SLIDE PER AMM 25-66-01-000-801, - 400-803 AND 25-66-01-000-802, -400-801.
